# SDR EIA2007063

- Difficulty date: April 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 89,112 hours, 20,973 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL NOTED ON SHORT FINAL NO SMOKE NOTED ALL CB CHECKED CLOSED ELECTRICAL SYSTEM VOLTS AND FREQ LOADS NORMAL.  ALL SYSTEMS TROUBLESHOT NO DEFECTS NOTED NOW OR ON NEXT FLIGHT.
